# SDR 2009FA0000116

- Difficulty date: February 25, 2009
- Submitted: February 25, 2009
- Operation: General aviation
- Aircraft: N144AW
- Make and model: Beech 400A
- Aircraft serial: RK19
- Aircraft time: 9,178 hours, 9,173 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Attach Bracket
- Part number: 45A21085003
- Condition: Cracked
- Location: Horiz Stab
- Part time: 9,178 hours, 9,173 cycles
- Component: Beech
- Component part number: 45A21001631
- Stage of operation: IN
- How discovered: V
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSP FOUND HORIZONTAL STABILIZER LT AND RT INBD FWD RIB'S ROLLER ATTACH BRACKETS CRACKED. PROBLEM PREVIOUSLY ADDRESSED BY MFG COMMUNIQUÉS 70 AND 83. AREA HAS BEEN INCLUDED INTO MFG INSPECTION GUIDE, BUT TECHS AND INSPECTORS SHOULD PAY CLOSE ATTENTION TO THIS AREA DURING INSPECTIONS, AS IT IS NOT EASILY VISIBLE. MFG BELIEVES PROBLEM CAUSED BY FATIGUE AND PROPER HORIZONTAL STABILIZER ROLLER TO VERTICAL STABILIZER CLEARANCES NOT BEING MAINTAINED WITHIN SPECIFICATIONS. REPLACED ROLLER ATTACH BRACKETS AND RIBS WITH IMPROVED P/N ASSEMBLIES IAW MFG COMMUNIQUÉ 83.
